The Green function for the mixed problem for the linear Stokes system in domains in the plane

K. A. Ott, S. Kim, R. M. Brown

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We construct the Green function for the mixed boundary value problem for the linear Stokes system in a two-dimensional Lipschitz domain.

Original languageEnglish
Pages (from-to)452-464
Number of pages13
JournalMathematische Nachrichten
Volume288
Issue number4
DOIs
Publication statusPublished - 2015 Mar 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this